# SDR JJBA20160816013

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 36,140 hours, 48,579 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Part serial: DCL58397
- Condition: Inoperative
- Location: Nlg
- Part time: 35,990 hours, 48,381 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND ON FINAL.  R & R NLG RETRACT ACTUATOR.  OPS AND LEAK CHECKED GOOD.
